# SDR CA951204014

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mounts
- Condition: Cracked
- Location: H Stab Le
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH HORIZONTAL STABILIZER LEADING EDGE ASSEMBLY STA 156 AND STA 162 COMPENSATOR MOUNTS CRACKED. REPAIRED SRM 51-140-20.
